# SDR ABXA000526

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 54,905 hours, 58,935 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part serial: 47363
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM NR 5, FORWARD BEAM END FITTING CRACKED. MAINTENANCE INSPECTED AND REPLACED THE LOWER CARGO DOOR IAW DC-9 MM.
